IJPAM: Volume 95, No. 2 (2014)

EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR
DAMPED LINEAR HYPERBOLIC EQUATIONS WITH
DIRICHLET BOUNDARY CONDITIONS

Hacene Bennour$^1$, Mohamed Said Said$^2$
$^1$Department of Mathematics
Kasdi Merbah- Ouargla University
Ouargla, 30000, ALGERIA
$^2$Department of Mathematics
Kasdi Merbah- Ouargla University
Ouargla, 30000, ALGERIA


Abstract. We consider damped linear hyperbolic equations with Dirichlet boundary conditions. We prove the existence, uniqueness, and regularity of the solution. We apply semi-discretization in time technique.

[Author request: Change of address, 2014-10-24]
Hacene Bennour
Department of Mathematics
Badji Mokhtar University
Annaba, Algeria
[End note]

Received: May 7, 2014

AMS Subject Classification: 35A01, 35A02, 35L20

Key Words and Phrases: linear hyperbolic equations, damping, Faedo-Galerkin method, discretization in time

Download paper from here.




DOI: 10.12732/ijpam.v95i2.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 2
Pages: 253 -


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).